Slant and pseudo-slant submanifolds in ${\rm LCS}$-manifolds
Czechoslovak Mathematical Journal, Tome 63 (2013) no. 1, pp. 177-190
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
We show new results on when a pseudo-slant submanifold is a LCS-manifold. Necessary and sufficient conditions for a submanifold to be pseudo-slant are given. We obtain necessary and sufficient conditions for the integrability of distributions which are involved in the definition of the pseudo-slant submanifold. We characterize the pseudo-slant product and give necessary and sufficient conditions for a pseudo-slant submanifold to be the pseudo-slant product. Also we give an example of a slant submanifold in an LCS-manifold to illustrate the subject.
We show new results on when a pseudo-slant submanifold is a LCS-manifold. Necessary and sufficient conditions for a submanifold to be pseudo-slant are given. We obtain necessary and sufficient conditions for the integrability of distributions which are involved in the definition of the pseudo-slant submanifold. We characterize the pseudo-slant product and give necessary and sufficient conditions for a pseudo-slant submanifold to be the pseudo-slant product. Also we give an example of a slant submanifold in an LCS-manifold to illustrate the subject.
DOI :
10.1007/s10587-013-0012-6
Classification :
53C15, 53C25, 53C40
Keywords: slant submanifold; pseudo-slant submanifold; ${\rm LCS}$-manifold
Keywords: slant submanifold; pseudo-slant submanifold; ${\rm LCS}$-manifold
@article{10_1007_s10587_013_0012_6,
author = {At\c{c}eken, Mehmet and Kumar Hui, Shyamal},
title = {Slant and pseudo-slant submanifolds in ${\rm LCS}$-manifolds},
journal = {Czechoslovak Mathematical Journal},
pages = {177--190},
year = {2013},
volume = {63},
number = {1},
doi = {10.1007/s10587-013-0012-6},
mrnumber = {3035505},
zbl = {1274.53047},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10587-013-0012-6/}
}
TY - JOUR
AU - Atçeken, Mehmet
AU - Kumar Hui, Shyamal
TI - Slant and pseudo-slant submanifolds in ${\rm LCS}$-manifolds
JO - Czechoslovak Mathematical Journal
PY - 2013
SP - 177
EP - 190
VL - 63
IS - 1
UR - http://geodesic.mathdoc.fr/articles/10.1007/s10587-013-0012-6/
DO - 10.1007/s10587-013-0012-6
LA - en
ID - 10_1007_s10587_013_0012_6
ER -
%0 Journal Article
%A Atçeken, Mehmet
%A Kumar Hui, Shyamal
%T Slant and pseudo-slant submanifolds in ${\rm LCS}$-manifolds
%J Czechoslovak Mathematical Journal
%D 2013
%P 177-190
%V 63
%N 1
%U http://geodesic.mathdoc.fr/articles/10.1007/s10587-013-0012-6/
%R 10.1007/s10587-013-0012-6
%G en
%F 10_1007_s10587_013_0012_6
Atçeken, Mehmet; Kumar Hui, Shyamal. Slant and pseudo-slant submanifolds in ${\rm LCS}$-manifolds. Czechoslovak Mathematical Journal, Tome 63 (2013) no. 1, pp. 177-190. doi: 10.1007/s10587-013-0012-6
Cité par Sources :